It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lorazepam withdrawl
Jul 22, 2009
I've been taking lorazepam for several months now. It is really effective, and is in fact the only medicine that I find effective (also tried beta blockers and citalopram). If I do not take it, I feel tense and anxious throughout the day. The question is how to tell whether this is simply the original anxiety (which is possibly caused by having been on a relatively high dose of prednisolone for many months), or withdrawl effects from the loazepam?

I assume that if this is withdrawl effects, it will pass after a time. The question is how might I tell if I am experiencing withdrawl effects, and how long will they last once I am no longer taking the drug?
That's a tricky question to answer. It could be withdrawal, or your anxiety, or both. If you want to get off Ativan, the best way to do it is very slowly. Dont' stop taking it cold turkey. For Example, when I weened off Ativan, I went from 1 mg a day (1 mg pill) to .75 (.5mg pills cut into .25mg halves), to .5 mg to .25 mg over the course of months. I also did it under doctor supervision.





All times are GMT -7. The time now is 12:15 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!